Alert archive / Georgia / Special Weather Statements in 2012
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Jul 1, 2012, 5:31 PM EDT for Marion County, Georgia. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 1, 2012, 5:31 PM EDT (21:31 UTC)
- Expired
- Jul 1, 2012, 6:00 PM EDT
- In force
- 29 min
- Issued by
- NWS Atlanta, GA
County Marion County, GA
The radar
The Atlanta radar (KFFC), 101 km from the middle of the area, began a volume at 21:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 9.5 hours before the alert went out and 102 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2785 J/kg
- Mixed-layer CIN
- -200 J/kg
- Mixed-layer LCL
- 1830 m above ground
- 0-6 km bulk shear
- 3 kt
- 0-1 km storm-relative helicity
- -38 m²/s²
- 0-3 km storm-relative helicity
- 60 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
378
WWUS82 KFFC 012131
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
531 PM EDT SUN JUL 1 2012
GAZ091-012200-
531 PM EDT SUN JUL 1 2012
...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS
IN MARION COUNTY UNTIL 600 PM EDT...
AT 528 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER BRANTLEY...MOVING SOUTHEAST AT 5 MPH.
WIND GUSTS OF 40 MPH AND SMALL HAIL ARE LIKELY AS THIS STORM MOVES
ACROSS MARION COUNTY THROUGH 600 PM EDT. SOME LOCATIONS IN THE PATH
OF THE STORM INCLUDE MARION ESTATES...OAKLAND... JUNIPER...
BRANTLEY...FIVE POINTS...ZELLOBEE... PUTNAM...DOYLE...TAZEWELL AND
BUENA VISTA.
&&
LAT...LON 3249 8466 3250 8464 3253 8464 3252 8457
3255 8456 3254 8451 3256 8449 3256 8445
3250 8444 3249 8441 3242 8439 3230 8439
3230 8441 3225 8441 3225 8466
TIME...MOT...LOC 2131Z 317DEG 5KT 3240 8454
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jul 1, 4:41 PM EDT, 50 minutes earlier.
Area forecast discussion, Jul 1, 4:41 PM EDT, 50 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
441 PM EDT SUN JUL 1 2012
.SHORT TERM /REST OF TODAY THROUGH MONDAY NIGHT/...
MAIN CONCERNS ARE THE CONVECTIVE POTENTIAL THIS EVENING AND HEAT
AGAIN ON MONDAY. CONVECTION HAS BEEN RAPIDLY DEVELOPING DUE TO LOW
LEVEL CONVERGENCE ALONG LEE SFC TROUGH. HRRR FAILED TO CAPTURE THIS
EARLIER DURING THE DAY WHILE THE WRF AND NAM SUGGESTED DEVELOPMENT.
HAVE INCREASED TO CHANCE POPS ACROSS WESTERN AND SOUTHERN PORTIONS
OF CENTRAL GEORGIA. WITH MUCAPE UP TO 4000 J/KG AND WEAK SHEAR WITH
DRY LOW LEVELS... STRONG DOWNBURST WINDS AND SMALL HAIL ARE THE MAIN
THREATS WITH THIS DEVELOPMENT. IT IS NOT EXPECTED TO LAST MUCH
LONGER AFTER WE LOSE DAYTIME HEATING... BUT ANY GENERATED OUTFLOW
BOUNDARIES WILL LIKELY TRIGGER ADDITIONAL DEVELOPMENT INTO THE
EVENING. THERE MAY BE A SIMILAR SITUATION MONDAY AFTERNOON AS THE
SFC TROUGH LOOKS TO LINGER ACROSS SOUTHERN PORTIONS OF THE FORECAST
AREA WITH AMPLE INSTABILITY IN PLACE AGAIN. WHILE SPC HAD MUCH OF
THE AREA UNDER A SLIGHT RISK TODAY... ONLY THE FAR EAST CENTRAL PART
OF THE AREA IS SLIGHTED MONDAY... HOWEVER WE MAY HAVE STRONG TO
SEVERE STORMS AGAIN MONDAY AFTERNOON.
FOR TEMPS... WHILE TEMPS TODAY HAVE BEEN A BIT HIGHER THAN
EXPECTED... GUIDANCE STILL HAS SLIGHT DECREASE IN MAX TEMPS FOR
MONDAY. USED A BLEND OF MAV AND MET WITH MINOR TWEAKS TO PREVIOUS
TRENDS. MONDAY SHOULD STILL HAVE THE SIMILAR SYNOPTIC SETUP OF THE
BROAD UPPER RIDGE AXIS STAYING OVER THE CENTRAL PLAINS AND WEAK
UPPER LEVEL IMPULSES TRACKING ALONG NW FLOW ALOFT NEAR THE
CAROLINAS. ALTHOUGH PROGGED 850MB TEMPS LOOK TO BE SEVERAL DEGREES
LOWER THAN TODAY... DEWPOINTS MAY BE SLIGHTLY HIGHER AND HEAT
INDICES OF 105-110 DEGREES FOR MOST AREAS WILL STILL WARRANT AT
LEAST THE HEAT ADVISORY. AREAS IN THE FAR SOUTHEAST MAY REACH HEAT
INDICES OF 110-113 DEGREES THEREFORE A POSSIBLE EXTENSION OF THE
EXCESSIVE HEAT WARNING MAY BE NEEDED IN FUTURE UPDATES.
BAKER
&&
.LONG TERM /TUESDAY THROUGH SUNDAY/...
SOME RELIEF HERE AS THE UPPER HIGH THAT WAS CENTERED OVER THE STATE
WILL BREAK DOWN THE REST OF THE WEEK AS LARGE UPPER RIDGE BUILDS
OVER THE CENTRAL CONUS AND TROUGHING DEVELOPS OVER THE NORTHEAST.
WILL NOT QUITE GET INTO THE STRONGER NORTHWESTERLIES WHILE IN THIS
PATTERN BUT WILL SEE A WEAK FRONT MEANDER THROUGH THE AREA ON THURS.
EVEN WITHOUT FRONT...ISOLD DIURNAL CONVECTION EXPECTED EACH
AFTERNOON AND EARLY EVENING...ESP AS MEAN RH INCREASES ON THURS.
PREV FCST NO TOO FAR OFF. DID INCREASE MAX TEMPS A LITTLE ON TUES
AND WED AS CLIMATOLOGY MAY BE PULLING DOWN GUIDANCE TEMPS A LITTLE
TOO MUCH. HEAT INDICES MAY ALSO REMAIN A PROBLEM ON TUES IF DEW
POINTS DONT MIX OUT. WILL NEED TO WATCH THIS AS AN ADVISORY MAY NEED
TO BE CONTINUED. HAVENT FORGOTTEN ABOUT THE TROPICS EITHER. ATLANTIC
BASIN LOOKS QUIET PER THE 00Z ECMWF AND 12Z GFS...SOME ACTION LIKELY
IN THE EASTERN PACIFIC BUT WILL HAVE NO EFFECT HERE.
SNELSON
&&
.FIRE WEATHER...
HIGH FIRE DANGER CONDITIONS CONTINUE INTO THE EVENING FOR NORTH
AND MOST OF CENTRAL GEORGIA DUE TO LOW RH VALUES. THE LOWEST RH
VALUES LOOK TO REMAIN CLOSER TO 30 PERCENT MONDAY AFTERNOON AND
WINDS SHOULD STAY 10 MPH OR LESS...THEREFORE NO HAZARDOUS FIRE
WEATHER CONDITIONS ARE EXPECTED ATTM. ANY ADJUSTMENTS TO TEMPS OR
DEWPOINTS WILL NEED TO BE MONITORED FOR MONDAY.
BAKER
CLIMATE...
RECORDS FOR 07-01
MAX TEMPERATURE MIN TEMPERATURE
STATION HIGH LOW HIGH LOW
------- ---------- ---------- ---------- ----------
KAHN 103 1927 72 2003 76 1990 58 1937
1936
KATL 99 1954 73 2003 78 1947 59 1938
1937
KCSG 99 2007 78 1966 78 1998 59 1958
1998 1950
1990
KMCN 103 1954 74 1924 78 1931 59 1923
1897
RECORDS FOR 07-02
MAX TEMPERATURE MIN TEMPERATURE
STATION HIGH LOW HIGH LOW
------- ---------- ---------- ---------- ----------
KAHN 103 1925 65 1943 76 1931 56 1937
KATL 99 1954 68 1943 79 1996 58 1937
KCSG 101 1990 72 1981 78 1996 59 1950
1970
KMCN 103 1954 77 1943 79 1931 58 2008
1937
RECORDS FOR 07-03
MAX TEMPERATURE MIN TEMPERATURE
STATION HIGH LOW HIGH LOW
------- ---------- ---------- ---------- ----------
KAHN 102 1925 70 1943 77 1978 58 1932
KATL 101 1925 74 1943 77 1931 60 1881
KCSG 101 1970 75 1988 77 1997 64 1950
1996
KMCN 104 1970 78 1944 77 1931 63 2010
1919
1918
AVIATION...
18Z UPDATE...
VFR CONDITIONS EXPECTED THROUGH TAF PERIOD. MOST NORTHERN SITES
APART FROM KATL HAVE BEEN HAVING VRB LIGHT WINDS THIS AFTERNOON
HOWEVER THEY ARE EXPECTED TO BECOME NNW TO NW AND STAY UNDER
10KTS. KATL HAS BEEN MOSTLY NNW BUT HAS HAD INTERMITTENT VRB
PERIODS. THIS SHOULD ALSO MAINLY STAY NNW TO NW THROUGH THE TAF
PERIOD. CIGS LOOK TO STAY MOSTLY ABOVE 15KFT WITH FEW070
POTENTIALLY THIS LATE AFTERNOON INTO EVENING. SLIGHT CHANCE FOR
ISOLATED THUNDERSTORM DEVELOPMENT LATE THIS AFTERNOON AND
EVENING... BUT TOO LOW OF CHANCE ATTM TO INCLUDE MENTION IN TAFS.
//ATL CONFIDENCE...18Z UPDATE...
MEDIUM CONFIDENCE ON CONVECTIVE POTENTIAL TODAY.
HIGH CONFIDENCE ON ALL ELSE.
BAKER
&&
.PRELIMINARY POINT TEMPS/POPS...
ATHENS 74 102 72 99 / 20 20 20 30
ATLANTA 77 99 75 95 / 30 20 20 30
BLAIRSVILLE 73 93 67 91 / 20 20 20 30
CARTERSVILLE 72 100 70 96 / 20 20 20 20
COLUMBUS 78 100 75 96 / 30 30 30 30
GAINESVILLE 76 99 73 96 / 20 20 20 30
MACON 74 101 73 97 / 30 30 30 30
ROME 73 103 70 98 / 30 20 20 20
PEACHTREE CITY 72 98 71 96 / 30 20 20 30
VIDALIA 78 99 78 96 / 30 30 30 30
&&
.FFC WATCHES/WARNINGS/ADVISORIES...
EXCESSIVE HEAT WARNING UNTIL 9 PM EDT THIS EVENING FOR THE
FOLLOWING ZONES: BALDWIN...BIBB...BLECKLEY...CLARKE...CRISP...
DODGE...DOOLY...EMANUEL...GLASCOCK...GREENE...HANCOCK...
HOUSTON...JASPER...JEFFERSON...JOHNSON...JONES...LAURENS...
MADISON...MONTGOMERY...MORGAN...OCONEE...OGLETHORPE...PEACH...
PULASKI...PUTNAM...TALIAFERRO...TELFAIR...TOOMBS...TREUTLEN...
TWIGGS...WARREN...WASHINGTON...WHEELER...WILCOX...WILKES...
WILKINSON.
HEAT ADVISORY FROM 9 PM THIS EVENING TO 9 PM EDT MONDAY FOR THE
FOLLOWING ZONES: BALDWIN...BIBB...BLECKLEY...CLARKE...CRISP...
DODGE...DOOLY...EMANUEL...GLASCOCK...GREENE...HANCOCK...
HOUSTON...JASPER...JEFFERSON...JOHNSON...JONES...LAURENS...
MADISON...MONTGOMERY...MORGAN...OCONEE...OGLETHORPE...PEACH...
PULASKI...PUTNAM...TALIAFERRO...TELFAIR...TOOMBS...TREUTLEN...
TWIGGS...WARREN...WASHINGTON...WHEELER...WILCOX...WILKES...
WILKINSON.
HEAT ADVISORY UNTIL 9 PM EDT MONDAY FOR THE FOLLOWING ZONES:
BANKS...BARROW...BARTOW...BUTTS...CARROLL...CHATTAHOOCHEE...
CHATTOOGA...CHEROKEE...CLAYTON...COBB...COWETA...CRAWFORD...
DEKALB...DOUGLAS...FAYETTE...FLOYD...FORSYTH...GORDON...
GWINNETT...HALL...HARALSON...HARRIS...HEARD...HENRY...JACKSON...
LAMAR...MACON...MARION...MERIWETHER...MONROE...MUSCOGEE...
NEWTON...NORTH FULTON...PAULDING...PIKE...POLK...ROCKDALE...
SCHLEY...SOUTH FULTON...SPALDING...STEWART...SUMTER...TALBOT...
TAYLOR...TROUP...UPSON...WALTON...WEBSTER.
HEAT ADVISORY UNTIL 9 PM EDT THIS EVENING FOR THE FOLLOWING
ZONES: CATOOSA...DADE...DAWSON...FANNIN...GILMER...LUMPKIN...
MURRAY...PICKENS...TOWNS...UNION...WALKER...WHITE...WHITFIELD.
&&
SHORT TERM...BAKER
LONG TERM....SNELSON
AVIATION...BAKERHazardous weather outlook, Jul 1, 4:27 AM EDT, 13 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 427 AM EDT SUN JUL 1 2012 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-020830- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 427 AM EDT SUN JUL 1 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT... DANGEROUSLY HOT TEMPERATURES ARE EXPECTED ACROSS NORTH AND CENTRAL GEORGIA TODAY. ISOLATED STRONG TO SEVERE STORMS ARE POSSIBLE. HIGH FIRE DANGER CONDITIONS ARE EXPECTED OVER NORTH AND MOST OF CENTRAL GEORGIA THIS AFTERNOON AND EVENING. .SYNOPSIS... AN UPPER RIDGE WILL CONTINUE TO DOMINATE ACROSS THE SOUTHEAST THROUGH TONIGHT BUT A SURFACE TROUGH WILL PROVIDE THE FOCUS FOR ISOLATED THUNDERSTORM ACTIVITY. .PRIMARY HAZARDS... THE PRIMARY HAZARD WILL BE DANGEROUSLY HOT TEMPERATURES ALTHOUGH THERE WILL BE AN OPPORTUNITY FOR ISOLATED THUNDERSTORM DEVELOPMENT THIS AFTERNOON. ANY THUNDERSTORMS THAT DEVELOP WILL BE CAPABLE OF PRODUCING STRONG WIND GUSTS AND OCCASIONAL LIGHTNING. .DISCUSSION... RECORD BREAKING TEMPERATURES WILL CONTINUE TODAY WITH AFTERNOON TEMPERATURES CLIMBING INTO THE 102-106 RANGE AND HEAT INDICES FROM 105 TO 112. WITH THESE DANGEROUSLY HOT TEMPERATURES...THE HEAT ADVISORY AND EXCESSIVE HEAT WARNING HAVE BEEN CONTINUED. IT IS IMPORTANT TO STAY IN AIR-CONDITIONED ROOMS AND TO STAY HYDRATED. FOR SAFETY TIPS VISIT WEATHER.GOV/ATLANTA. FOR DETAILS ON THE HEAT ADVISORY AND EXCESSIVE HEAT WARNING SEE NPWFFC. SLIGHTLY INCREASED MOISTURE...EXTREMELY HIGH INSTABILITY AND A SURFACE TROUGH WILL PROVIDE THE FOCUS FOR ISOLATED THUNDERSTORM ACTIVITY THIS AFTERNOON AND EVENING. GIVEN THE VERTICALLY STACKED NATURE OF THE EXPECTED STORMS...SIGNIFICANT HAIL WILL BE DIFFICULT TO REACH THE SURFACE IF IT IS ABLE TO FORM AT ALL. WINDS WILL BE THE PRIMARY THREAT AS PRECIPITATION LOADING WILL LEAD TO AN INCREASED POTENTIAL FOR STRONG GUSTS IN THE STRONGER STORMS WHICH ARE ABLE TO DEVELOP. VERY DRY CONDITIONS ARE EXPECTED THIS AFTERNOON ACROSS NORTH AND MOST OF CENTRAL GEORGIA. HUMIDITY VALUES WILL FALL INTO THE LOWER TO MID 20S. WEST TO NORTHWEST WINDS WILL RANGE FROM 5 TO 10 MPH WITH GUSTS TO 15 MPH. THE DRY AIR AND LOW FUEL MOISTURE VALUES WILL COMBINE TO PRODUCE DANGEROUS FIRE WEATHER CONDITIONS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... THE HEAT WAVE WILL CONTINUE INTO MONDAY WITH A HEAT ADVISORY ALREADY IN EFFECT. THERE IS A CHANCE OF THUNDERSTORMS ACROSS ALL OF NORTH AND CENTRAL GEORGIA MONDAY THROUGH FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.
In the hours before
Local storm report, Jul 1, 5:20 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
520 PM EDT SUN JUL 01 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0515 PM HAIL 6 NNE PERRY 32.54N 83.69W
07/01/2012 E1.00 INCH HOUSTON GA AMATEUR RADIO
&&
SNELSONSpecial weather statement, Jul 1, 5:20 PM EDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
520 PM EDT SUN JUL 1 2012
GAZ082-083-094-095-012145-
520 PM EDT SUN JUL 1 2012
...SIGNIFICANT WEATHER ADVISORY FOR NICKEL SIZED HAIL AND 50 MPH
WINDS IN TWIGGS...PEACH...BIBB AND HOUSTON COUNTIES UNTIL 545 PM
EDT...
AT 518 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM MIDDLE GEORGIA REGIONAL AIRPORT TO HOUSTON
LAKE...MOVING NORTH AT 10 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE NICKEL SIZED HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 50 MPH AS THEY
MOVE ACROSS TWIGGS...PEACH...BIBB AND HOUSTON COUNTIES THROUGH 545 PM
EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE MOSS OAK...
MEADOWDALE...HOUSTON LAKE...CLINCHFIELD...GROVANIA...HAYNEVILLE...
SAND BED...KATHLEEN...ROBINS AIR FORCE BASE...BONAIRE...WARNER
ROBINS...PERRY...BULLARD...HUBER AND ELBERTA. HEAVY DOWNPOURS WILL
CAUSE PONDING OF WATER ON ROADWAYS.
CONTINUE TO MONITOR NOAA WEATHER RADIO...WEATHER.GOV OR OTHER MEDIA
OUTLETS FOR FURTHER STATEMENTS OR POSSIBLE WARNINGS ON THESE STORMS.
&&
LAT...LON 3242 8380 3267 8380 3269 8377 3269 8372
3272 8378 3292 8370 3289 8365 3289 8360
3287 8358 3288 8357 3269 8346 3233 8364
TIME...MOT...LOC 2120Z 162DEG 10KT 3271 8360 3253 8368Special weather statement, Jul 1, 5:27 PM EDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
527 PM EDT SUN JUL 1 2012
GAZ093-104-105-012200-
527 PM EDT SUN JUL 1 2012
...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS
IN SUMTER...MACON AND DOOLY COUNTIES UNTIL 600 PM EDT...
AT 523 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER FLINT RIVER WMA...MOVING EAST AT 10 MPH.
WIND GUSTS OF 40 MPH AND SMALL HAIL ARE LIKELY AS THIS STORM MOVES
ACROSS SUMTER...MACON AND DOOLY COUNTIES THROUGH 600 PM EDT. SOME
LOCATIONS IN THE PATH OF THE STORM INCLUDE PENNINGTON... METHVINS...
NEW ERA...CLEARVIEW...ANDERSONVILLE NATIONAL HISTORIC SITE...
MONTEZUMA...OGLETHORPE...FLINT RIVER WMA...FIVE POINTS...
RICHWOOD...DRAYTON...LILLY...DOOLING...BYROMVILLE AND VIENNA.
&&
LAT...LON 3203 8396 3209 8415 3231 8412 3231 8385
3229 8384 3229 8377 3203 8377
TIME...MOT...LOC 2127Z 278DEG 7KT 3217 8402Special weather statement, Jul 1, 5:28 PM EDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
528 PM EDT SUN JUL 1 2012
GAZ039-012200-
528 PM EDT SUN JUL 1 2012
...SIGNIFICANT WEATHER ADVISORY FOR NICKEL SIZED HAIL AND 50 MPH
WINDS IN WILKES COUNTY UNTIL 600 PM EDT...
AT 527 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR FLORAL HILL...MOVING SOUTHEAST AT 10 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE NICKEL SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 50 MPH AS IT MOVES ACROSS
WILKES COUNTY THROUGH 600 PM EDT. SOME LOCATIONS IN THE PATH OF THIS
STORM INCLUDE CELESTE...FLORAL HILL...DELHI...JACKSONS CROSSROADS...
DANBURG...MALLORYSVILLE...NEWTOWN...NORMAN...TIGNALL...RAYLE...
WASHINGTON...FICKLIN...LUNDBERG...METASVILLE AND ROCKY CREEK FIRE
DEPT.. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
CONTINUE TO MONITOR NOAA WEATHER RADIO...WEATHER.GOV OR OTHER MEDIA
OUTLETS FOR FURTHER STATEMENTS OR POSSIBLE WARNINGS ON THESE STORMS.
&&
LAT...LON 3364 8260 3361 8263 3360 8268 3362 8269
3362 8275 3366 8282 3362 8288 3378 8299
3392 8287 3395 8279 3397 8278 3399 8265
3388 8260 3387 8256 3382 8259 3365 8249
TIME...MOT...LOC 2128Z 309DEG 9KT 3380 8264Local storm report, Jul 1, 5:31 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
531 PM EDT SUN JUL 01 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0525 PM HAIL WARNER ROBINS 32.62N 83.63W
07/01/2012 E0.88 INCH HOUSTON GA PUBLIC
&&
SNELSONSpecial weather statement, Jul 1, 5:31 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
531 PM EDT SUN JUL 1 2012
GAZ091-012200-
531 PM EDT SUN JUL 1 2012
...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS
IN MARION COUNTY UNTIL 600 PM EDT...
AT 528 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER BRANTLEY...MOVING SOUTHEAST AT 5 MPH.
WIND GUSTS OF 40 MPH AND SMALL HAIL ARE LIKELY AS THIS STORM MOVES
ACROSS MARION COUNTY THROUGH 600 PM EDT. SOME LOCATIONS IN THE PATH
OF THE STORM INCLUDE MARION ESTATES...OAKLAND... JUNIPER...
BRANTLEY...FIVE POINTS...ZELLOBEE... PUTNAM...DOYLE...TAZEWELL AND
BUENA VISTA.
&&
LAT...LON 3249 8466 3250 8464 3253 8464 3252 8457
3255 8456 3254 8451 3256 8449 3256 8445
3250 8444 3249 8441 3242 8439 3230 8439
3230 8441 3225 8441 3225 8466
TIME...MOT...LOC 2131Z 317DEG 5KT 3240 8454The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 1, 3:05 PM EDT | Special Weather Statement | FFC | Washington | 25 min |
| Jul 1, 3:13 PM EDT | Special Weather Statement | FFC | Baldwin | 32 min |
| Jul 1, 3:15 PM EDT | Special Weather Statement | FFC | Glascock | 30 min |
| Jul 1, 3:22 PM EDT | Severe Thunderstorm Warning | FFC | Baldwin | 38 min |
| Jul 1, 3:30 PM EDT | Severe Thunderstorm Warning | FFC | Washington | 30 min |
| Jul 1, 3:39 PM EDT | Special Weather Statement | FFC | Hancock | 36 min |
| Jul 1, 3:43 PM EDT | Special Weather Statement | FFC | Heard | 32 min |
| Jul 1, 3:50 PM EDT | Severe Thunderstorm Warning | FFC | Hancock | 40 min |
| Jul 1, 3:57 PM EDT | Special Weather Statement | FFC | Baldwin | 33 min |
| Jul 1, 3:59 PM EDT | Special Weather Statement | FFC | Harris | 31 min |
| Jul 1, 4:04 PM EDT | Special Weather Statement | FFC | Washington | 26 min |
| Jul 1, 4:06 PM EDT | Severe Thunderstorm Warning | FFC | Warren | 39 min |
| Jul 1, 4:14 PM EDT | Severe Thunderstorm Warning | FFC | Hancock, Warren | 46 min |
| Jul 1, 4:21 PM EDT | Special Weather Statement | FFC | Jones | 24 min |
| Jul 1, 4:22 PM EDT | Special Weather Statement | FFC | Polk | 23 min |
| Jul 1, 4:25 PM EDT | Severe Thunderstorm Warning | FFC | Greene, Hancock, Taliaferro, Warren | 50 min |
| Jul 1, 4:32 PM EDT | Special Weather Statement | FFC | Heard | 28 min |
| Jul 1, 4:38 PM EDT | Special Weather Statement | FFC | Baldwin | 37 min |
| Jul 1, 4:41 PM EDT | Special Weather Statement | FFC | Putnam | 34 min |
| Jul 1, 4:44 PM EDT | Severe Thunderstorm Warning | FFC | Taliaferro, Warren | 46 min |
| Jul 1, 4:50 PM EDT | Special Weather Statement | FFC | Morgan | 25 min |
| Jul 1, 4:58 PM EDT | Special Weather Statement | FFC | Wilkes | 32 min |
| Jul 1, 5:08 PM EDT | Special Weather Statement | FFC | Harris | 37 min |
| Jul 1, 5:11 PM EDT | Special Weather Statement | FFC | Putnam | 34 min |
| Jul 1, 5:14 PM EDT | Special Weather Statement | FFC | Jones | 31 min |
| Jul 1, 5:20 PM EDT | Special Weather Statement | FFC | Bibb, Houston | 25 min |
| Jul 1, 5:25 PM EDT | Severe Thunderstorm Warning | FFC | Greene, Putnam | 35 min |
| Jul 1, 5:27 PM EDT | Special Weather Statement | FFC | Dooly | 33 min |
| Jul 1, 5:28 PM EDT | Special Weather Statement | FFC | Wilkes | 32 min |
| Jul 1, 5:42 PM EDT | Severe Thunderstorm Warning | FFC | Bibb, Crawford, Houston, Peach | 33 min |
| Jul 1, 5:44 PM EDT | Special Weather Statement | FFC | Talbot | 31 min |
| Jul 1, 5:48 PM EDT | Severe Thunderstorm Warning | FFC | Harris, Troup | 42 min |
| Jul 1, 5:48 PM EDT | Severe Thunderstorm Warning | FFC | Butts, Henry, Newton | 27 min |
| Jul 1, 5:51 PM EDT | Severe Thunderstorm Warning | FFC | Jasper, Jones, Monroe | 24 min |
| Jul 1, 5:54 PM EDT | Severe Thunderstorm Warning | FFC | Butts, Henry, Spalding | 51 min |
| Jul 1, 6:18 PM EDT | Special Weather Statement | FFC | Spalding | 27 min |
| Jul 1, 6:18 PM EDT | Severe Thunderstorm Warning | FFC | Morgan, Putnam | 28 min |
| Jul 1, 6:25 PM EDT | Special Weather Statement | FFC | Monroe | 35 min |
| Jul 1, 6:26 PM EDT | Special Weather Statement | FFC | Crawford | 34 min |
| Jul 1, 6:36 PM EDT | Special Weather Statement | FFC | Peach | 24 min |
| Jul 1, 7:07 PM EDT | Special Weather Statement | FFC | Butts | 23 min |
| Jul 1, 7:16 PM EDT | Special Weather Statement | FFC | Henry | 29 min |
| Jul 1, 7:30 PM EDT | Special Weather Statement | FFC | Lamar | 30 min |
| Jul 1, 7:50 PM EDT | Special Weather Statement | FFC | Dodge, Laurens | 25 min |
Nearby
Special Weather Statements in Georgia, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.